MAUDE Adverse Event Report: BIOMET UK LTD. CER BIOLOXD OPTION HD 28MM; BIOLOX DELTA CERAMIC OPTION HD

BIOMET UK LTD. CER BIOLOXD OPTION HD 28MM; BIOLOX DELTA CERAMIC OPTION HD
Model Number N/A
Medical Device Problem Codes Mechanical Problem (1384); Device Dislodged or Dislocated (2923); Unintended Movement (3026)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 01/14/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Initial report.The product has been requested to be returned to zimmer biomet for an investigation.Concomitant medical products: medical product: g7 dual mobility liner 46mm g; catalogue number: 110024465; lot number: 371300.Medical product: unknown dm poly liner; catalogue number: unknown dm poly liner; lot number: unknown.Medical product: arcos con sz b std 60mm; catalogue number: 11-301302; lot number: 360360.Medical product: 3.2mmx30mm rnglc+ acet drl bit; catalogue number: 31-323230; lot number: 082320.Medical product: arcos 18x150mm spl tpr dist; catalogue number: 11-300818; lot number: 221260.Medical product: cer option type 1 tpr sleve -6; catalogue number: 650-1064; lot number: 3032903.Medical product: g7 dual mobility liner 46mm g; catalogue number: 110024465; lot number: 110024465.Medical product: vivacit-e dm bearing 28x46mm; catalogue number: 110031013; lot number: 65016432.Medical product: bone scr 6.5x35 self-tap; catalogue number: 00625006535; lot number: j6851898.Medical product: bone scr 6.5x35 self-tap; catalogue number: 00625006535; lot number: j6851905.Medical product: g7 osseoti multihole 58mm g; catalogue number: 110010267; lot number: 6512782.The investigation is currently underway.Once the investigation has concluded, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported, that: a patient underwent a revision of the right hip on (b)(6) 2021, due to unknown reasons.Subsequently, a revision procedure due to dislocation (femoral head became disassociated from dm poly liner) was performed on (b)(6) 2022.No further outcome.
 
Additional Manufacturer Narrative
(b)(4).This final report is being submitted to relay additional information.Complaint summary: the product has not been returned for evaluation, therefore the investigation has been limited to the information provided, a review of the device history records, and a complaint history search.The device is used for treatment.A dhr review identified no deviations or anomalies during manufacturing that could be related to the reported event.A review of complaint history identified 14 similar complaints about the reported item number, and no additional complaints for the same item and lot combination for 3 years prior to the notification date it has been confirmed that the item is not within the scope or subject of any field actions or recalls which could be attributed to the reported event.No corrective actions, preventive actions, or field actions resulted after the investigation of this event.We have not been provided with x-rays or any supporting documentation which could provide additional information a definitive root cause cannot be determined.The likely condition of the device when it left zimmer biomet is conforming to the specification.The reported event has not been confirmed as the products have not been returned for evaluation and the dhr review did not identify any issues.The root cause of the reported event cannot be determined with the information provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be submitted accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
The patient became dislocated and could not be reduced through close reduction.Had to open and found femoral head became disassociated from dm poly liner.Dm construct removed and freedom construct put in place.No further outcome.

Brand Name
CER BIOLOXD OPTION HD 28MM
Common Device Name
BIOLOX DELTA CERAMIC OPTION HD
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK   CF31 3XA
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key13480258
Report Number3002806535-2022-00053
Device Sequence Number5247824
Product Code LZO
UDI-Device Identifier00887868271465
UDI-Public00887868271465
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K200959
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number650-1055
Device Lot Number3062495
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2022
Supplement Date Received by Manufacturer03/04/2022
Initial Report FDA Received Date02/08/2022
Supplement Report FDA Received Date03/08/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/08/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEEH10
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age61 YR
Patient SexFemale
Patient EthnicityNon Hispanic